# SDR FDEA202201120058

- Difficulty date: January 12, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N156FE
- Make and model: Boeing 767-300
- Aircraft serial: 63096
- Aircraft time: 6,894 hours, 3,248 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 114T21714
- Condition: Cracked
- Location: 521
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

L/W L/E NOSE FORMER ATTACH BRACKET AT OSS 441.6 IS CRACKED REMOVED AND REPLACED THE R/W L/E NOSE FORMER ATTACH BRACKET AT OSS 441.6 IAW FEDEX EA H-5720-  T0366352-P1, DATE: 11JAN2022, TITLE: WINGS - SECONDARY WING STRCT - LH WING, LEADING EDGE, ANGLE,   OSS 441, ALTERNATE FASTENERS.
